# SDR CALA2025010300021

- Difficulty date: December 19, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654A00041073
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN L-1 DOOR CREASE BEAM STA 344 HAS CORROSION.  TRANSCRIBED FROM HAECO GSO NRC 9288262. REMOVED AND REPLACED CREASE BEAM P/N 654A0004-1073 P/O 1108011.7  IAW BAC DWG 141A8110 REV.E BLENDED CORROSION IAW B737-800 SRM 5 1-10-02 ORG. 090. REMOVED .018 REMAINING .072 AREA FOUND TO BE O UT OF LIMITS IAW B737-800 SRM 53-10-15-1A-1.
